Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nicolodi

Accutane and Hand Tingling?

Hello Everyone,

So i'm on my 45th day of accutane and i'm noticing that i get these random tingly feelings in my hands. they last for a a second, and it just goes away. happens a few times a day. its kind of like a needle poking feeling... i feel like it only happens when i think about it.

does anyone have a clue what this might be? has anyone else experienced this? and WHY is this happening?

Edited by nicolodi

Share this post


Link to post
Share on other sites

I did some research on this after positing and I saw paresthesia is a side effect from accutane. I'm seeing my derm tomorrow for the monthly check up, so I plan to tell him about this.

HAS ANYONE ELSE EXPERIENCED THIS AND WERE THEY TAKEN OFF ACCUTANE BECAUSE OF IT?

I'm on 80mg a day, and I weight 140... would it help if he just lowered my dose?

ANY TAKERS???

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×